ՀՀ ԳԱԱ եւ ՀՊՃՀ Տեղեկագիր. Տեխնիկական գիտություններ =Proceedings of the NAS RA and SEUA: Technical Sciences

Уравнения установившегося режима линии с распределенными параметрами

Адонц, Г. Т. (1971) Уравнения установившегося режима линии с распределенными параметрами. ՀՍՍՀ ԳԱ Տեղեկագիր: Տեխնիկական գիտություններ, 24 (1). pp. 9-15.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
330Kb

Item Type:Article
Additional Information:Բաշխված պարամետրներով գծի կայունացած ռեժիմի հավասարումները
Uncontrolled Keywords:Ադոնց Հ. Տ.
Subjects:T Technology > T Technology (General)
ID Code:1074
Deposited By:Fundamental Scientific Library
Deposited On:27 Apr 2011 10:25
Last Modified:09 Oct 2019 14:05

Repository Staff Only: item control page